# SDR ASAA2018112197023

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 11,233 hours, 3,700 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED. LIGHT EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED CABIN TEMP CONTROLLER BITE TEST B737-900 AMM TASK 21-61-00-700-808-001. NO FAULT LOGGED.
